# SDR 2008UALA03731

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 34,311 hours, 13,584 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  SERVICED CREW O2 AND NO LEAKS NOTED AT TIME.
